MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) CATHENA 22GX1.00IN WINGED BC; CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) CATHENA 22GX1.00IN WINGED BC; CATHETER
Model Number 386813
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown (b)(6).A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that cathena 22gx1.00in winged bc had difficult engaging the threads on the catheter.This was discovered during use.The following information was provided by the initial reporter: material no: 386813 batch no: unknown.It was reported that it is difficult to engage the threads on the catheter to flush catheter.Threading of luer lok poor design.User required to force end of flush into catheter to engage threads.Design should be - insert and thread, then spring engages after 15 degree rotation, instead of the necessity of depressing the spring initially.
 
Additional Manufacturer Narrative
H.6.Investigation: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified and the root cause could not be determined.A device history record could not be evaluated, as the lot number is unknown.Though an investigation by the manufacturing plant could not be done, sales and marketing did reach out to the customer.During the discussion, it was concluded that there was a lack of understanding of the new product due to lack of training provided.This is a result of covid-19 as they were not allowed to enter the hospital.
 
Event or Problem Description

Brand Name
CATHENA 22GX1.00IN WINGED BC
Common Device Name
CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key10107361
Report Number8041187-2020-00301
Device Sequence Number2309768
Product Code FPA
UDI-Device Identifier00382903868131
UDI-Public00382903868131
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number386813
Device Catalogue Number386813
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/11/2020
Supplement Date Received by Manufacturer05/11/2020
Initial Report FDA Received Date06/01/2020
Supplement Report FDA Received Date07/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;